# SDR 96UAL901000

- Difficulty date: December 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N575UA
- Make and model: Boeing 757222
- Aircraft serial: 26689
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY EGRESS LIGHTING AT OVERWING POSITION INOP.  REPLACED BATTERY PACK, OPERATION CHECKS NORMAL.
